|Starting Acne treatment
Jan 3, 2006
Can you tell me if Roaccutane is a good choice of treatment for my acne. I've had quite aggressive acne on my neck, back and chest for about 6 years. My concern is how Roaccutane will affect my high CD4 and low Viral Load. I'm not taking any other medication. Many Thanks (excellent forum guys;0)
| Response from Dr. Young
Thanks for your post.
I'm assuming that you're referring to isotrentinoin (Accutane).-- To my knowledge (and surfing of websites), there's no significant interactions between this medication and commonly prescribed HIV meds. Also, I don't expect any major issues with your CD4 cell count or viral load.
Because of the risk of toxicity, Accutane should be used with caution and appropriate clinical monitoring. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flaky Skin After Vaginal Sex With Condom Does It Mean I Have HIV
- Jock Itch After Vaginal Sex With Condom What Are The Chances Of HIV
- Rectal Bleeding After Licking Vagina Worried I Have HIV
- White Tongue After Anal Sex Without Condom Does It Mean I Have HIV
- Does Cervical Cancer Cause Pain?
- Does Vicodin Cause Vaginal Bleeding?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.